Doubling condition at the origin for non-negative positive definite functions

Dmitry Gorbachev, Sergey Tikhonov

    Research output: Contribution to journalArticleResearch

    1 Citation (Scopus)

    Abstract

    © 2018 American Mathematical Society. We study upper and lower estimates as well as the asymptotic behavior of the sharp constant C = C n (U, V) in the doubling-type condition at the origin (Formula Presented) where U, V ⊂ R n are 0-symmetric convex bodies and f is a non-negative positive definite function.
    Original languageEnglish
    Pages (from-to)609-618
    JournalProceedings of the American Mathematical Society
    Volume147
    DOIs
    Publication statusPublished - 1 Feb 2019

    Keywords

    • Doubling property
    • Non-negative positive definite functions
    • Wiener property

    Fingerprint

    Dive into the research topics of 'Doubling condition at the origin for non-negative positive definite functions'. Together they form a unique fingerprint.

    Cite this